# SDR CA040310004

- Difficulty date: February 25, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 7,455 hours
- Engine: Allsn 250C30P
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 206031314123
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE THE ENGINEER DETECTED THE ENGINE MOUNT TO BE LOOSE.  FURTHER INVESTIGATION INDICATED A CRACKED LONGERON WITH THE ENGINE MOUNT IS ATTACHED.
